# SDR 96ZZZM1334

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8924E
- Make and model: Doug DC-9-31
- Aircraft serial: 45839
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN LAP JOINTS AT LEFT TAIL AROUND TAIL CONE RELEASE PANEL.  REMOVED LOWER TAIL SECTION SKINS, FORMERS AND FRAMES AT AREAS OF CORROSION.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW AERO EO 96-335 AND RES-1-00984, SRM CHAPTERS 53-11-4, 53-31-0, 53-04-0, 51-30-2 AND 51-10-1.  (M)
